# SDR QXEA2012021200092

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 7,598 hours, 4,674 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 389095003
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXING WHEN APPLYING BRAKES AT LOW SPEEDS, AIRCRAFT SHAKES. REMOVED FROM SERVICE. PERFORMED GVI OF TIRES, BRAKES FOR OBVIOUS DEFECTS AND LEAKS, NO LEAKS NOTED. PERFORMED OPS TEST OF MAIN BRAKE SYSTEM IAW E175 AMM TASK 32-41-00-710-801-A. FOUND #2 AND #3 BRAKES NOT ACTUATING, FOUND DUE TO HISTORY  OF #2 BRAKE SOV REPLACEMENT , MTX CTL RECOMMENDS MANUAL RESET OF INBOARD MAIN BRAKE HYD FUSES. REF E175 AMM TASK 32-41-15-710-801-A STEP 8 C (4)(5) FOR MANUAL RESET. PERFORMED OPS CHECK OF MAIN BRAKE SYSTEM IAW E175 AMM 32-41-00-710-801-A. OPS CHECK GOOD. ALL BRAKES ACTUATING NORMALLY. NO ACTIVE FAULTS PRESENT IN CMC. RETURNED TO SERVICE. NO PARTS REPLACED.
